# SDR 2020F00359

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 32,277 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,797 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL ROTOR BALANCE, FEATHER BEARINGS WERE FOUND WORN. BLADES WERE SENT BACK TO MANUFACTURER FOR BEARING REPLACEMENT. DURING INITIAL INSPECTION A DE-BONDED INSPECTION WAS DISCOVERED ON THE SPAR LINE.
